A non-absolutely convergent integral in \(E_ m\) and the theorem of Gauss. (English) Zbl 0192.14502

Full Text: EuDML


[1] J. Mařík: The surface integral. Czech. Math. J., 6 (81), 1956, 522-558. · Zbl 0075.25502
[2] J. Holec J. Mařík: Continuous additive mappings. Czech. Math. J., 15 (90), 1965, 237-243. · Zbl 0192.14501
[3] J. Mařík: Заметка к теории поверхностного интеграла. Чех. Мат. Ж., 6 (81), 1956, 387-400.
[4] J. Mařík: Uneigentliche mehrfache Integrale. Wiss. Z. Humboldt-Univ. Berlin, Math.-nat. R. X (1961), 413-414. · Zbl 0102.04201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.